# SDR USAA2014082400001

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 43,611 hours, 20,048 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 3031863001
- Part serial: CWDDDH14200
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED AFTER IT LOST HYD GREEN SYS AT APPROX ALT OF 8000'.  FOUND NLG DOOR GND OPENING BYPASS VLV WAS LEAKING.  REPLACED BYPASS VLV IAW AMM 32-31-15-000-001-A.  AS PRECAUTIONARY, REPLACED NR 1 ENG GREEN SYS HYD PUMP IAW AMM 29-11-51-00-041-A & REPLACED ASSOCIATED FILTERS.
